Balance/side effects

Hi!

My dad is being treated for small cell lung cancer. He was diagnosed June 2016. He went through chemo this summer/fall, and now is undergoing radiation therapy on his chest and brain. We are praying for good results on his next scans. He mentions he feels a little unbalanced when walking. He told his doctor this today, and his doctor said it may be a side effect of the radiation. Has anyone else experienced being unbalanced while undergoing radiation? I'm a little concerned.

With love,

Lisa k

7 Replies

oldestnewest
  • @Lisak I haven't heard of any one who was unbalanced from radiation. But that doesn't mean theres no one out there who isn't unbalanced. I would listen to the dr. or look it up. sorry I couldn't help very much. but if you need to talk i'm here i'm a very good lisener. Jo Taylor

  • Have a friend that had brain lesions as well. Before they radiated the lesions she felt unbalanced.

  • Hi Lisamk55.. I was unsteady on my feet during brain radiation. Fell one time down the step's. It got to where I wouldn't even shower unless my husband was home. Radiation was very hard on me. I will keep your Dad in my prayers. 🙏🏻

  • Hi Dterwill,

    That makes me feel better that others have experienced this. radiation and chemo changes so much in the body. I'm actually spending the weekend with my dad, so I will tell him that he's not alone with the unbalance feeling. Thank you for the prayers! I pray he will get through this. He's a fighter!

  • Hi. Yes I experienced unbalance but my drs immediately had me drinking Gatorade and getting hydrating infusions. I was getting dehydrated.

  • Thanks for your reply! That helps shed some light that others have experienced this. He feels mostly unbalanced when in the shower. I think the radiation is causing his equilibrium to be a bit off. Praying this subsides once the radiation treatment is done.

  • The imbalance will go away once radiation stops. Keep your dad hydrated. Gatorade is great at this.

You may also like...